| Model Number |
DIU375 |
| Medical Device Problem Codes |
Break (1069); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/17/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted; give date: n/a (not applicable).Lens was removed/replaced during the same procedure.If explanted; give date: n/a (not applicable).Lens was removed/replaced during the same procedure.The intraocular lens (iol) has not returning for evaluation; therefore, failure analysis of the complaint device cannot be completed.A review of the device history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported the intraocular lens was fully inserted in the right eye and had to be removed/replaced in the same procedure, because a scratch, dent, defect was observed on the lens.The incision was enlarged.Another johnson & johnson lens (same model and diopter) was successfully implanted as a replacement.Reportedly, the patient has recovered.No further information is available.